Home           Contact us           FAQs           
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
2013 (Vol. 5, Issue: 05)
Article Information:

The Properties of Orthomorphisms on the Galois Field

Haiqing Han, Xiaofang Xu and Siru Zhu
Corresponding Author:  Xiaofang Xu 

Key words:  Orthomorphic polynomials, orthomorphisms, the domain of algebraic integer, the finite field, the maximal subgroup, ,
Vol. 5 , (05): 1853-1858
Submitted Accepted Published
August 11, 2012 September 03, 2012 February 11, 2013

The orthomorphism on the Galois field is a kind of permutations that is the most widely used in cross-cutting issue, the orthomorphic polynomials over the finite field is an effective method to study it, this study has obtained the coefficients relationship of the orthomorphisms over the Galois field by algebraic methods. In addition, this study have understood the maximal subgroup structure and counting in the Abelian group. It is help to in-depth study the application and the nature of the orthomorphism qua the theoretical support.
Abstract PDF HTML
  Cite this Reference:
Haiqing Han, Xiaofang Xu and Siru Zhu, 2013. The Properties of Orthomorphisms on the Galois Field.  Research Journal of Applied Sciences, Engineering and Technology, 5(05): 1853-1858.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved